# SDR SWAA2022071126018

- Difficulty date: July 6, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 29,402 hours, 13,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: L/H Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS LEFT FWD EMERGENCY EXIT SINE MISS AT OVERWING EXIT DOOR / [01] REINSTALLED EMERGENCY EXT LENS AT LEFT OVERWING EXIT FWD DOOR IAW AMM 33-51-02
